Index of defect of a symmetric second-order differential operator on the space of vector-functions
Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 833-842
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_6_a11,
author = {V. P. Serebryakov},
title = {Index of defect of a symmetric second-order differential operator on the space of vector-functions},
journal = {Matemati\v{c}eskie zametki},
pages = {833--842},
year = {1988},
volume = {44},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a11/}
}
V. P. Serebryakov. Index of defect of a symmetric second-order differential operator on the space of vector-functions. Matematičeskie zametki, Tome 44 (1988) no. 6, pp. 833-842. http://geodesic.mathdoc.fr/item/MZM_1988_44_6_a11/